EconPapers    
Economics at your fingertips  
 

On periodic ergodicity of a general periodic mixed Poisson autoregression

Abdelhakim Aknouche, Wissam Bentarzi and Nacer Demouche

MPRA Paper from University Library of Munich, Germany

Abstract: We propose a general class of non-linear mixed Poisson autoregressions whose form and parameters are periodic over time. Under a periodic contraction condition on the forms of the conditional mean, we show the existence of a unique nonanticipative solution to the model, which is strictly periodically stationary, periodically ergodic and periodically weakly dependent having in the pure Poisson case finite higher-order moments. Applications to some well-known integer-valued time series models are considered.

Keywords: Periodic mixed Poisson autoregression; periodic INGARCH models; non-linear INGARCH models; weak dependence; strict periodic stationarity; periodic ergodicity; periodic contraction condition. (search for similar items in EconPapers)
JEL-codes: C10 C19 C51 C62 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-ecm and nep-ets
Date: 2017-02-01
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/79650/2/MPRA_paper_79650.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:79650

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Series data maintained by Joachim Winter ().

 
Page updated 2017-09-29
Handle: RePEc:pra:mprapa:79650